... is swallen. Is that a side effect and what shall I do. Is there any alternative drug for migraine prevention.
Propranolol is often used for the prevention of migraines. In clinical studies, it has been shown to decrease the occurrence and severity of migraines.
Hope you don't have blood pressure problems, swollen ankles could due to water retention or maybe fatigue, kindly do get yourself examined by a doc. however for migraines please read in details on:http://www.medicinenet.com/migraine_headache/article.htm
Take care & be well, best wishes!
I noticed you said one ankle, not both. If the swelling is due to the medication it would be both ankles. There is a huge variety of meds for migraine treatment. I did take propanol for over a year at one point and only had one migraine all year which was wonderful! I had to go off it due to my taking allergy shots - you can't do both evidently. See how your ankles do - I would give it a little longer. If both swell, then talk with your doctor. I found taking biofeedback and neurofeedback to be very helpful with my migraines as well as regularly doing relaxation exercises and guided imagery. I now use Relpax to abort a migraine right away when it comes and only experience one every couple of months. Keep on trying things until yours get under control. It is possible to not have migraines rule your life.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2010 • 1 answer
Posted 24 Jul 2010 • 3 answers
Posted 12 Dec 2015 • 2 answers
Posted 23 Feb 2017 • 2 answers
Posted 22 Jul 2017 • 0 answers